advertisement
Question
Posted by: Carla | 2010/02/25

Test found 33,2mg Sibutramine in my Herbal Diet pills.

I got my pills tested and it tested positive for Sibutramine.A whole 33,2mg!!!!
After a month of suffering ,after stopped taking my pills,I''''m almost back to my normal self. The side effects were really bad.
But I have now started loosing hair. When will the hairloss stop? What can I use to get my hair growing again and to stop falling out?
This is realling getting me down. :(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Carla
Hairloss is often caused by stress and weight loss. Take a good multivitamin ( like Nu-hair) and put Lennon's Bergamot essence in your shampoo ( 1 bottle to 1 bottle shampoo) You can also try Alkod on your hair.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Karen | 2010/03/19

Is Lennon''s Bergamot Essence safe to use on the hair. Are there any contra indications. Also, do you have to use it continuously. If you do stop using it, will you automatically start losing hair again or will the hairloss be more?

many thanks

Reply to Karen
Posted by: Shy | 2010/02/26

How did you get your hair back. I am bold on the one side of my head. Depressed will not justify a tenth of how I feel about my life. I even quite my job.not that I can afford to but I cant get myself to leave the house, I even spend x-mas in tears and alone:-()

Reply to Shy
Posted by: Tinkerbell | 2010/02/26

Carla, I know about your story with the diet tablets. I am also a member of the FB website. I did write there that maybe u should have your thyroid checked. Hairloss can be a symptom of over or under thyroid. I am not saying it is but it is worth having it checked out. I know that on the packaging of the pills it says that if u have a thyroid problem u shouldnt take it. I gather u didnt have a thyroid problem when u started taking the pills. But I feel that it may effect your thyroid ( I am in no way a doctor) so I might be over stepping here. Ask your doctor see what he says. Sibutramine has got such huge side effects that I actually wonder if it plays on your hormones and your thyroid gland plays a huge role in the functioning of your hormones. When I was pregnant with my 2nd child I lost all my hair within 3 months. I just thought it was from my pregnancy but they found out that I had an overactive thyroid gland and of course the pregnancy (hormones) just made it worse. Good Luck

Reply to Tinkerbell
Posted by: cyberdoc | 2010/02/26

Hallo Carla
Hairloss is often caused by stress and weight loss. Take a good multivitamin ( like Nu-hair) and put Lennon's Bergamot essence in your shampoo ( 1 bottle to 1 bottle shampoo) You can also try Alkod on your hair.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement